Rolling the dice
Trying to decide which topic
Will get the spotlight…
Who knows? Perhaps all of them….
We will see how things play out.
You Don’t Know Jack…or even Jill
Reference: The Mysterious Disappearance
My body is currently psyching the doctors out.
Although I do have a quarter of the money set aside towards the $500 worth of research, I have gone another month, having a normal cycle.
I am pleased; the gynecologist is baffled. She is convinced it is just a coincidence and to still try and get the money together.
I did ask her for a recommendation to convince Charity Care to give me some help. However, she has been hesitant in doing so. Her theory is that since my condition is getting better, Charity Care may not see the testing as a necessity. Yet she still wants me to get the testing done.
I got lab work done this past Thursday. I had a good feeling about things. In the past when I had lab work done, I didn't always have a feeling things would turn out fine. This time was different. I knew my levels were all right; I knew other things were getting back to normal.
A year ago, around this time, my prognosis wasn't so bright.
The other doctor I had didn't have a whole lot of hope in my body’s progress. She envisioned me being on the high dosage of the medication for at least two more years. She didn't have faith in my body’s ability to lose some of the extra baggage, either.
Other than being slightly anemic, my numbers were fine.
However, the lab forgot to send one of the most important numbers over, which determines whether my dosage of one of my major medications can be decreased.
The doctor said he will see me in six weeks; by that time, he will have the number and we can discuss decreasing the dosage, but to not do it on my own anymore.
The strange thing is with the lab work is that I was functioning on only half the dosage of my medication, since the snapshot goes back three months.
P.S. Oh, and by the way, I've lost 15 pounds since the old doctor wrote my body’s weight losing ability off "as a lost cause."